# SDR ASMF2016072600005

- Difficulty date: May 18, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 42,216 hours, 20,972 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: J1215P17
- Condition: Leaking
- Location: Lt Engine
- Part time: 38,424 hours, 19,790 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED AN OIL LEAK IN THE LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED ENGINE LEAKING INSPECTION IAW AMM 71-00-00 DETECTING AN OIL LEAK ON AFT SUMP ROTATING SEAL, CCM ENGINE ENGINEER EVALUATED THE OIL LEAK AND FOUND IT WITHIN OPERATIONAL LIMITS IAW AMM 71-00-00. AT MEX, DURING OVERNIGHT CHECK, THE BEARING HOUSING NUMBER 5 WAS CLEANED, THE GASKETS AND PACKING’S WERE REPLACED IAW AMM 72-56-00, AMM 78-11-01 AND AMM 78-11-02, AFTER IT WAS STARTED AND ENGINE OPERATIONAL TEST WAS PERFORMED IAW AMM 71-71-00 TEST 3A, NO CONFIRMING FUEL LEAK, ALL CORRECT.
